BibTeX record journals/moc/LynessJ96

download as .bib file

@article{DBLP:journals/moc/LynessJ96,
  author    = {James N. Lyness and
               Stephen Joe},
  title     = {Triangular canonical forms for lattice rules of prime-power order},
  journal   = {Math. Comput.},
  volume    = {65},
  number    = {213},
  pages     = {165--178},
  year      = {1996},
  url       = {https://doi.org/10.1090/S0025-5718-96-00691-6},
  doi       = {10.1090/S0025-5718-96-00691-6},
  timestamp = {Wed, 17 Feb 2021 09:01:21 +0100},
  biburl    = {https://dblp.org/rec/journals/moc/LynessJ96.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics